# SDR CALA0100094

- Difficulty date: February 2, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 18,640 hours, 9,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK IN BELT FRAME AT STA 787, RBL 27.  THE BELT FRAME WAS REPAIRED IAW SRM 51-70-11.
